# SDR SWIA2023011967125

- Difficulty date: December 12, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E SKIN CHAFED NEAR CENTER.  REMOVED AND REPLACED LT INBD FLAP VANE L/E SKIN IAW DWG 601R14302 REV E AND SRM 51-42-13.
